Alert archive / Texas / Freeze Warnings in 2016
Freeze Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this freeze warning at Nov 19, 2016, 3:08 AM CST for 4 states. It took effect at Nov 20, 2016, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 3:08 AM CST (09:08 UTC)
- In effect from
- Nov 20, 2016, 12:00 AM CST
- Expired
- Nov 20, 2016, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 9.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836 WWUS74 KSHV 190908 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 308 AM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING... .A DRY AND COLD CANADIAN AIRMASS IS MOVING INTO THE REGION. COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST FREEZE THIS SEASON FOR MOST LOCATIONS. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191715- /O.NEW.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL, BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL, JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND 308 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO UPPER 20S. * TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY. * IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS... DRIVEWAYS...AND SIDEWALKS. && $$ 09
4 follow-up statements
173 WWUS74 KSHV 191757 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1157 AM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING... .A DRY AND COLD CANADIAN AIRMASS HAS MOVED INTO THE REGION. COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST FREEZE THIS SEASON FOR MOST LOCATIONS. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-200330- /O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL, BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL, JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND 1157 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO UPPER 20S. * TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY. * IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS... DRIVEWAYS...AND SIDEWALKS. && $$ VII
955 WWUS74 KSHV 192147 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 347 PM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING... .A DRY AND COLD CANADIAN AIRMASS HAS MOVED INTO THE REGION. COMBINED WITH CLEAR SKIES AND LIGHT WINDS...THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE ENTIRE AREA OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. THIS WILL BE THE FIRST FREEZE THIS SEASON FOR MOST LOCATIONS. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-200600- /O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL, BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL, JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND 347 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO UPPER 20S. * TIMING...OVERNIGHT TONIGHT THROUGH MID MORNING SUNDAY. * IMPACT...CROPS...TENDER VEGETATION...AND SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS... DRIVEWAYS...AND SIDEWALKS. && $$ VII
166 WWUS74 KSHV 200400 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1000 PM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FOUR STATE AREA FROM MIDNIGHT TONIGHT UNTIL 9 AM CST SUNDAY MORNING... .A COLD CANADIAN AIRMASS IS NEARBY IN AUSTIN TEXAS. CLEAR SKIES AND NEAR CALM CONDITIONS WILL ALLOW FOR PERFECT RADIATIONAL COOLING OF OUR TEMPERATURES TO NEAR OR BELOW FREEZING OVERNIGHT AND FOR A FEW HOURS PAST DAYBREAK. THIS WILL BE THE FIRST LIGHT FREEZE THIS SEASON FOR MOST LOCATIONS. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201500- /O.CON.KSHV.FZ.W.0003.161120T0600Z-161120T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL, BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL, JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND 1000 PM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT UNTIL 9 AM SUNDAY... * EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES OVERNIGHT TONIGHT ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO UPPER 20S. * TIMING...OVERNIGHT AND THROUGH THE EARLY TO MID MORNING SUNDAY. * IMPACT...CROPS...TENDER VEGETATION AND SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY AFFECT CROPS AND POSSIBLY KILL TENDER OR SENSITIVE VEGETATION. && $$ 24
737 WWUS74 KSHV 200934 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 334 AM CST SUN NOV 20 2016 ...A FREEZE WARNING REMAINS IN EFFECT FOR THE ENTIRE FOUR STATE AREA UNTIL 9 AM CST THIS MORNING... .A COLD CANADIAN AIRMASS HAS SETTLED INTO THE AREA. CLEAR SKIES AND NEAR CALM CONDITIONS HELP TEMPERATURES FALL TO NEAR OR BELOW FREEZING THIS MORNING. THIS WILL BE THE FIRST FREEZE THIS SEASON FOR MOST LOCATIONS. TEMPERATURES WILL CLIMB ABOVE FREEZING BY THE MID MORNING HOURS. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201500- /O.CON.KSHV.FZ.W.0003.000000T0000Z-161120T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- INCLUDING THE CITIES OF DE QUEEN, NASHVILLE, MINERAL SPRINGS, DIERKS, ASHDOWN, HOPE, PRESCOTT, TEXARKANA, STAMPS, LEWISVILLE, BRADLEY, MAGNOLIA, EL DORADO, SHREVEPORT, BOSSIER CITY, MINDEN, SPRINGHILL, HOMER, HAYNESVILLE, RUSTON, FARMERVILLE, BERNICE, MANSFIELD, STONEWALL, LOGANSPORT, COUSHATTA, MARTIN, ARCADIA, RINGGOLD, GIBSLAND, JONESBORO, MONROE, MANY, ZWOLLE, PLEASANT HILL, NATCHITOCHES, WINNFIELD, COLFAX, MONTGOMERY, DRY PRONG, CLARKS, GRAYSON, COLUMBIA, JENA, MIDWAY, OLLA, IDABEL, BROKEN BOW, CLARKSVILLE, BOGATA, MOUNT VERNON, MOUNT PLEASANT, PITTSBURG, DAINGERFIELD, LONE STAR, NAPLES, OMAHA, ATLANTA, LINDEN, HUGHES SPRINGS, QUEEN CITY, MINEOLA, WINNSBORO, QUITMAN, HAWKINS, GILMER, BIG SANDY, JEFFERSON, TYLER, LONGVIEW, MARSHALL, JACKSONVILLE, RUSK, HENDERSON, CARTHAGE, NACOGDOCHES, CENTER, LUFKIN, SAN AUGUSTINE, HEMPHILL, AND PINELAND 334 AM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * EVENT...TEMPERATURES WILL FALL BELOW 32 DEGREES THIS MORNING ACROSS THE ENTIRE AREA. LOCATIONS IN SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS COULD EXPERIENCE TEMPERATURES IN THE MID TO UPPER 20S. * TIMING...TEMPERATURES WILL WARM ABOVE FREEZING BY 9 AM CST THIS MORNING. * IMPACT...CROPS...TENDER VEGETATION AND SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY AFFECT CROPS AND POSSIBLY KILL TENDER OR SENSITIVE VEGETATION. && $$ 09
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this freeze warning went out at Nov 18, 11:25 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Nov 18, 11:25 PM CST, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1125 PM CST Fri Nov 18 2016 .AVIATION... Cold front and associated -SHRA/-TSRA have shifted east of the region leading to SKC and slightly breezy northwest wind speeds /aoa 10-13 kts/. Wind speeds anticipated to stay up overnight so fog will not be a factor. Slightly breezy northwest winds and SKC will persist throughout the day on Saturday, with wind speeds progged to finally decline to/below 5 kts after sunset Saturday. && .PREV DISCUSSION... /issued 910 PM CST Fri Nov 18 2016/ UPDATE... Cold front has cleared our far southeast zones late this evening and regional radar mosaics show that the precipitation has pushed south and east of our region as well. For that reason...feel like its safe to remove precip mention for the remainder of the night. Also IR imagery showing that the clearing line is just about through our southeast parishes as well. While there remains a strong tight pressure gradient in place...sustained winds and gusts are just not meeting our Lake Wind Advisory criteria so for the evening update...will be canceling the Advisory which was in effect until 11 pm. 03z temps are in the ballpark so kept overnight low temps unchanged. All other grids in good shape with no additional changes necessary. After a cool day on Saturday...it still appears that a good majority of our area will experience its first freeze of the fall season. Freeze Warnings will likely be issued for most of our region for Saturday Night/Sunday Morning. Update will be out shortly...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 41 61 32 63 / 0 0 0 0 MLU 41 61 30 61 / 0 0 0 0 DEQ 33 56 26 60 / 0 0 0 0 TXK 38 59 30 61 / 0 0 0 0 ELD 38 59 28 60 / 0 0 0 0 TYR 39 60 34 65 / 0 0 0 0 GGG 39 60 32 64 / 0 0 0 0 LFK 40 63 32 64 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29/13
Hazardous weather outlook, Nov 18, 9:26 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 926 PM CST FRI NOV 18 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 926 PM CST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NEAR OR BELOW FREEZING TEMPERATURES ARE POSSIBLE ACROSS SOUTHEAST OKLAHOMA TONIGHT AND INTO SATURDAY MORNING. SUBFREEZING TEMPERATURES ARE LIKELY NEARLY AREAWIDE SATURDAY NIGHT AND INTO SUNDAY MORNING. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND INTO WEDNESDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED. 13
Nearby
Freeze Warnings in Texas, 2016Freeze Warnings in Louisiana, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.